# SDR SWAA2022120668621

- Difficulty date: November 8, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 867-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY RT FLOOR TO SIDEWALL SUPPORT BS 927+2, 927+1.5, 907+19, 887+4, 867+14 - 867+16, 867+5 & 867+2 RBL 15 - 17, WL 179 - 167.   FOUND TO BE OUT LIMITS IAW SRM 53-00-53-1A-2, PARAG 4(2), DETAIL D, FIG 103, & SRM 53-70-53-0I-2.
